Advertisement

On Weak Null-Additivity of Monotone Measures

  • Jun Li
  • Radko Mesiar
  • Hemin Wu
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 300)

Abstract

In this note, the relations between weak null-additivity and pseudometric generating property of monotone measures are discussed. We show that on finite continuous monotone measure spaces \((X, {\cal F}, \mu)\), if measurable space \((X, {\cal F})\) is S-compact (especially, if X is countable), then the weak null-additivity is equivalent to pseudometric generating property. We put a question: abandoning the S-compactness condition, does the equivalence remain valid?

Keywords

Monotone measure weak null-additivity pseudometric generating property 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Asahina, S., Uchino, K., Murofushi, T.: Relationship among continuity conditions and null-additivity conditions in non-additive measure theory. Fuzzy Sets and Systems 157(2), 691–698 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Dobrakov, I., Farkova, J.: On submeasures II. Math. Slovaca 30, 65–81 (1980)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Jiang, Q., Wang, S., Ziou, D.: A further investigation for fuzzy measures on metric spaces. Fuzzy Sets and Systems 105(1), 293–297 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Jiang, Q., Wang, S., Ziou, D., Wang, Z., Klir, G.J.: Pseudometric generated preporty and autocontinuity of fuzzy measure. Fuzzy Sets and Systems 112(2), 207–216 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Kawabe, J.: Regularity and Lusin’s theorem for Riesz space-valued fuzzy measures. Fuzzy Sets and Systems 158(8), 895–903 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Kawabe, J.: The Alexandroff theorem for Riesz space-valued non-additive measures. Fuzzy Sets and Systems 158(21), 2413–2421 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Kawabe, J.: Continuity and compactness of the indirect product of two non-additive measures. Fuzzy Sets and Systems 160(9), 1327–1333 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Kawabe, J.: Regularities of Riesz space-valued non-additive measures with applications to convergence theorems for Choquet integrals. Fuzzy Sets and Systems 161(5), 642–650 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Li, J., Yasuda, M., Jiang, Q., Suzuki, H., Wang, Z., Klir, G.J.: Convergence of sequence of measurable functions on fuzzy measure space. Fuzzy Sets and Systems 87(3), 385–387 (1997)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Li, J., Zhang, Q.: Asymptotic Structural Characteristics of Monotone Measure and Convergence in Monotone measure. The J. of Fuzzy Math. 9(2), 447–459 (2001)zbMATHGoogle Scholar
  11. 11.
    Li, J.: Order continuous of monotone set function and convergence of measurable functions sequence. Applied Mathematics and Computation 135(2-3), 211–218 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Li, J., Yasuda, M.: Lusin’s theorem on fuzzy measure spaces. Fuzzy Sets and Systems 146(1), 121–133 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Li, J., Yasuda, M.: On Egoroff’s theorem on finite monotone non-additive measure space. Fuzzy Sets and Systems 153(1), 71–78 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Li, J., Mesiar, R.: Lusin’s theorem on monotone measure spaces. Fuzzy Sets and Systems 175(1), 75–86 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Murofushi, T., Uchino, K., Asahina, S.: Conditions for Egoroff’s theorem in non-additive measure theory. Fuzzy Sets and Systems 146, 135–146 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Murofushi, T.: Extensions of (weakly) null-additive, monotone set functions from rings of subsets to generated algebras. Fuzzy Sets and Systems 158(21), 2422–2428 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Narukawa, Y., Murofushi, T.: Choquet integral with respect to a regular non-additive measure. In: Proceedings of FUZZ-IEEE 2004 International Conference, vol. 1, pp. 517–521 (2004)Google Scholar
  18. 18.
    Pap, E.: Null-additive Set Functions. Kluwer Academic Press, Dordrecht (1995)zbMATHGoogle Scholar
  19. 19.
    Precupanu, A., Gavrilut, A., Croitoru, A.: A set-valued Egoroff type theorem. Fuzzy Sets and Systems 175(1), 87–95 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Uchino, K., Murofushi, T.: Relations between mathematical properties of fuzzy measures. In: 10th IFSA World Congress, Istanbul, Turkey, pp. 27–30 (2003)Google Scholar
  21. 21.
    Wang, Z.: Asymptotic structural characteristics of fuzzy measure and their applications. Fuzzy Sets and Systems 16, 277–290 (1985)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Wang, Z., Klir, G.J.: Generalized Measure Theory. Springer (2009)Google Scholar
  23. 23.
    Watanabe, T., Kawasaki, T., Tanaka, T.: On a sufficient condition of Lusin’s theorem for non-additive measures that take values in an ordered topological vector space. Fuzzy Sets and Systems 194, 66–75 (2012)CrossRefGoogle Scholar
  24. 24.
    Wu, C., Sun, B.: Pseudo-atoms of fuzzy and non-fuzzy measure. Fuzzy Sets and Systems 158(11), 1258–1272 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Zhang, Q., Xu, Y., Du, W.: Lebesgue decomposition theorem for σ-finite signed fuzzy measures. Fuzzy Sets and Systems 101(3), 445–451 (1999)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Jun Li
    • 1
  • Radko Mesiar
    • 2
  • Hemin Wu
    • 3
  1. 1.School of ScienceCommunication University of ChinaBeijingChina
  2. 2.Department of Mathematics and Descriptive Geometry, Faculty of Civil EngineeringSlovak University of TechnologyBratislavaSlovakia
  3. 3.College of Mathematics and Informational TechnologyXinjiang Educational InstituteUrumqiChina

Personalised recommendations